# SDR DALA2023110109003

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,047 hours, 44,017 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 4R DOOR SLIDE ARM/DISARM HANDLE HARD TO OPERATE. CORRECTIVE ACTION: THE GIRT BAR MECHANISM ON DOOR R4 WAS ADJUSTED PER B757-200 AMM 52-11. HANDLE OPERATE CORRECTLY. (4915688)
